Siberian Mathematical Journal

, Volume 25, Issue 3, pp 438–447 | Cite as

Boundary values of mappings close to an isometric mapping

  • A. P. Kopylov


Isometric Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. P. Kopylov, “On the stability of isometric mappings,” Sib. Mat. Zh.,25, 132–144 (1984).Google Scholar
  2. 2.
    A. P. Kopylov, “On boundary values of mappings of a half space close to a conformal mapping,” Sib. Mat. Zh.,24, 76–93 (1983).Google Scholar
  3. 3.
    A. P. Kopylov, “On the stability of classes of multidimensional holomorphic mappings. I. The concept of stability. Liouville's theorem,” sib. Mat. Zh.,23, 83–111 (1982).Google Scholar
  4. 4.
    F. John, “Rotation and strain,” Commun. Pure Appl. Math.,14, 391–413 (1961).Google Scholar
  5. 5.
    S. Saks, Theory of the Integral, ZFKN, Warsaw (1937).Google Scholar
  6. 6.
    A. V. Pogorelov, The Unique Definition of General Convex Surfaces [in Russian], Izd. Akad. Nauk Ukr. SSR, Kiev (1952).Google Scholar
  7. 7.
    E. P. Sen'kin, “Rigidity of convex hypersurfaces,” Ukr. Geom. Sb., No. 12, 131–152 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. P. Kopylov

There are no affiliations available

Personalised recommendations